# SDR ZZDA2012014

- Difficulty date: December 11, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N272AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER NEXT TO FWD J/S ILLEGIBLE AND FALLS OFF.  MX REPORTS LEGIBLE AND SECURED.  REPLACED EXIT INDICATOR ASSY, NEXT TO FWD F/A JUMP SEAT, OPS CHECKS NORMAL IAW AMM 33-51.
